I have had problems with constipation for as long as I can remember and I often go weeks without a bowel movement but since I have started taking Methadone my problem has become much more severe. Can you please tell me what the risk factor is for taking Methadone and using the Fleet-enema? My only other option at this point would be having a Dr. scoop out the impaction. ( sorry if that was to graphic but I can't think of a word besides scoop at this moment. ) Please help me with this as I am really running out of options fast. It has been 2 weeks since my last bowel movement. Thank you for your time and consideration in reading my mortifying but serious question.
Hi Daisy79, my heart goes out to you and the discomfort you must be in. I used to take Methadone and for me it used to cause the same problem as yourself, as with any narcotic that I have taken. I know you might think this strange but I have found that licorice really helps me move my bowels really well, but I have to warn you that you don't need to eat to much, and when you do go to number 2's they will be green in color. It still shocks me every time I see this, I am really hoping you get the answer that you need and good luck to feeling better soon. Liz.
Hi daisy, any narcotic or narcotic like med will constipate. You really need to adress this quickly. If you are in a whole of of discomfort amybe a trip to the doc is in order. You could have an obstruction, & if you do the "twist" will eventually die off & surgery to remove this part of the bowel would be in order. Have you tried Milk of Magnesia? It acts by putting more waster into the colon & is codtor reccommended. I take a magnesium supplement. Was on 125mg., but buy when they have a sale of BOGO sale.Well, all they had was 250mg so I bought & started taking them once a day with food.( a pot tart or whatever)anyway, since starting this regimen along with my other supplements & Walla! No more constipation from pain pills! My told my doc of this Monday & he said that's great! What your body doesn't need will flush out, & is part of what Milk of mag. is anyway so if it works don't fix it.
You do however need to go first & then get started on this regimine. I take oxycodone 15mg every 4 hours so I should be in your shoes. Have been in your shoes til I upped the magneisum. Wish you well... Mary
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jan 2010 • 1 answer
Posted 7 May 2010 • 2 answers
Posted 7 Sep 2010 • 2 answers
Posted 7 Nov 2010 • 1 answer
Posted 19 Jun 2011 • 1 answer